# SDR ASAA2020121533692

- Difficulty date: December 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,045 hours, 6,695 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING AFTER START CHECKLIST AUX PITOT LIGHT ILLUMINATED AFTER POSITIONING PROBE HEAT SWITCHES ON AND NOTED CIRCUIT BREAKER HAD POPPED.  GROUNDED-YES.  CREW COULD NOT DETERMINE IF C/B POPPED DURING SWT OPERATIONS, THEY NOTICED IT DURING VISUAL SCAN.  RESET AUX PITOT C/B AT P18-3 (D6), IAW B737-900 AMM 20-60-01.  CB REMAINS RESET AND PROBE HEATS NORMAL, IAW B737-900 FIM 30-31 TASK 801.
